Publications and preprints

R-matrix presentation of orthogonal and symplectic quantum loop algebras and their representations, with Vidas Regelskis and Curtis Wendlandt, in preparation.

Representations of twisted Yangians of types B, C, D: II, with Vidas Regelskis and Curtis Wendlandt, submitted for publication.   pdf

Equivalences between three presentations of orthogonal and symplectic Yangians, with Vidas Regelskis and Curtis Wendlandt, submitted for publication.   pdf

Representations of twisted Yangians of types B, C, D: I, with Vidas Regelskis and Curtis Wendlandt, Selecta Mathematica, 23 (2017), no.3, pp. 2071-2156.     pdf

Local Weyl modules and cyclicity of tensor products for Yangians, with Yilan Tan, Journal of Algebra, 432 (2015), pp. 228-251.   pdf

Deformed double current algebras of sl(2) and sl(3), with Yaping Yang, in preparation.

Twisted Yangians of small rank, with Vidas Regelskis and Curtis Wendlandt, Journal of Mathematical Physics, 57 (2016), no.4, 041703, 28 pp.   pdf

Twisted Yangians for symmetric pairs of types B,C,D, with Vidas Regelskis, Mathematische Zeitschrift, 284 (2016), no.1, pp. 131-166.   pdf

On deformed double current algebras of simple Lie algebras, with Yaping Yang, to appear in Mathematical Research Letters.   pdf

From twisted quantum loop algebras to twisted Yangians, with Patrick Conner, SIGMA Symmetry Integrability Geom. Methods Appl., 11 (2015), 040, 14 pages.   pdf

Almost cellular algebras, with Stewart Wilcox, Journal of Pure and Applied Algebra, 219 (2015), no.9, pp. 4105-4116.   pdf

Quantum Walled Brauer-Clifford Superalgebras, with Georgia Benkart, Ji Hye Jung, Seok-Jin Kang and Stewart Wilcox, Journal of Algebra, 454 (2016), pp. 433-474.   pdf

Vertex operators for Yangians of Kac-Moody algebras, with Vidas Regelskis and Curtis Wendlandt, in preparation.

Coproduct for Yangians of Kac-Moody algebras, with Hiraku Nakajima and Curtis Wendlandt, submitted for publication.   pdf

Quantum superalgebras of type P, with Patrick Conner, Dimitar Grantcharov and Vidas Regelskis, in preparation.

Twisted Yangians, twisted quantum loop algebras and affine Hecke algebras of type BC , with Hongjia Chen and Xiaoguang Ma, Transactions of the American Mathematical Society, 366 (2014), pp. 2517-2574.   pdf

From quantum loop algebras to Yangians , with Xiaoguang Ma, Journal of the London Mathematical Society, 86 (2012), no.3 pp. 683-700.   pdf

Twisted affine Lie superalgebra of type Q and quantization of its enveloping superalgebra , with Hongjia Chen, Mathematische Zeitschrift, 272 (2012), no.1 pp. 317-347.   pdf

Central extensions of matrix Lie superalgebras over Z/2Z-graded algebras , with Hongjia Chen, Algebras and Representation Theory, 16 (2013), no.2 pp. 591-604.   pdf

Quantum algebras and symplectic reflection algebras for wreath products, Representation Theory, 14 (2010), pp. 148-200.   pdf

Double affine Lie algebras and finite groups , with D. Hernandez and S. Loktev, Pacific Journal of Mathematics, 243 (2009), no.1 pp. 1-41.   pdf

Quantum algebras and quivers, Selecta Mathematica, 14 (2009), no. 3-4, pp. 667-700.   pdf

Affine Yangians and deformed double current algebras in type A, Advances in Mathematics, 211 (2007), no.2 pp. 436-484.   pdf

Cherednik algebras and Yangians, International Mathematics Research Notices, 2005 , no. 57 pp. 3551-3593.   pdf

On the category O for rational Cherednik algebras , with V. Ginzburg, E. Opdam and R. Rouquier, Inventiones mathematicae, 154 (December 2003), no. 3 pp. 617-651.   pdf

Projective modules in the category O for the Cherednik algebra, Journal of Pure and Applied Algebra, 182 (2003), pp. 209-221.   pdf

Embeddings of symmetric varieties, Transformation Groups, 6 (2001), no.4 pp. 333-352.   pdf

Office hours in CAB 665:

Monday 11:30-12:30pm, Wednesday 11am-1pm, and by appointment.

Links:

University of Alberta
Mathematical and Statistical Sciences
e-print arXiv